MAUDE Adverse Event Report: COVIDIEN 4048 KERLIX LAP 17X3 STR 5'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN 4048 KERLIX LAP 17X3 STR 5'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 4048
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation because it was used; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reports lap sponges is packaged 5 per tray, but this tray contained 6 lap sponges.

Brand Name
4048 KERLIX LAP 17X3 STR 5'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key8732858
Report Number1018120-2019-00368
Device Sequence Number2572554
Product Code GDY
UDI-Device Identifier10884527020850
UDI-Public10884527020850
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4048
Device Catalogue Number4048
Device Lot Number18L027562
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1